Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Tauberian theorems for absolute summability


Author: J. S. Ratti
Journal: Proc. Amer. Math. Soc. 18 (1967), 775-781
MSC: Primary 40.42
DOI: https://doi.org/10.1090/S0002-9939-1967-0216202-4
MathSciNet review: 0216202
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. Borwein, An extension of a theorem on the equivalence between absolute Rieszian and absolute Cesàro summability, Proc. Glasgow Math. Assoc. 4 (1959) 81-83. MR 0120490 (22:11243)
  • [2] K. Chandrasekhran and S. Minakshisundram, Typical means, Oxford Univ. Press, Oxford, 1952. MR 0055458 (14:1077c)
  • [3] T. M. Flett, Some generalizations of Tauber's second theorem, Quart. J. Math. Oxford Ser. II 10 (1959), 70-80. MR 0130510 (24:A371)
  • [4] -, On an extension of absolute summability and some theorems of Littlewood and Paley, Proc. London Math. Soc. (3) 7 (1957), 113-141. MR 0086912 (19:266a)
  • [5] J. M. Hyslop, On the absolute summability of series by Rieszian means, Proc. Edinburgh Math. Soc. (2) 5 (1936), 46-54.
  • [6] -, A Tauberian theorem for absolute summability, J. London Math. Soc. 12 (1937), 176-180.
  • [7] J. S. Ratti, On high indices theorems, Proc. Amer. Math. Soc. 17 (1966), 1001-1006. MR 0199594 (33:7737)
  • [8] D. Waterman, On some high indices theorems, Trans. Amer. Math. Soc. 69 (1950), 468-478. MR 0039102 (12:496f)
  • [9] A. Zygmund, On certain integrals, Trans. Amer. Math. Soc. 55 (1944), 170-204. MR 0009966 (5:230b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.42

Retrieve articles in all journals with MSC: 40.42


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0216202-4
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society